Journal of the Mathematical Society of Japan

Periods of cusp forms associated to loxodromic elements of b-groups

Irwin KRA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 42, Number 3 (1990), 467-474.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227108524

Digital Object Identifier
doi:10.2969/jmsj/04230467

Mathematical Reviews number (MathSciNet)
MR1056831

Zentralblatt MATH identifier
0701.30043

Subjects
Primary: 11F12: Automorphic forms, one variable
Secondary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]

Citation

KRA, Irwin. Periods of cusp forms associated to loxodromic elements of $b$ -groups. J. Math. Soc. Japan 42 (1990), no. 3, 467--474. doi:10.2969/jmsj/04230467. https://projecteuclid.org/euclid.jmsj/1227108524


Export citation